MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-45
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).During routine testing, the nurses found that the monitor flickered briefly and then went black, preventing the equipment from powering on.There was no patient involvement.On site inspection confirmed that the screen and timer flashed once before going out.This indicates that the power supply module failed.A preliminary quote for part replacement was given to the customer.However, due to the high price and the age of the equipment, the customer decided to abandon the repair and scrap the equipment.
 
Event or Problem Description
It was reported by the customer that druing rutine testing the cs100 intra aortic balloon pump (iabp) malfunctioned.Nurses found during routine testing of the equipment that the monitor flickered briefly and then went black, preventing the equipment from powering on.The power supply module failed, and a preliminary quote was given to the customer.However, due to the high price and the age of the equipment, the customer decided to abandon the repair and scrap the equipment.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, CHINESE, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key25112600
Report Number2249723-2026-0002550
Device Sequence Number16049995
Product Code DSP
UDI-Device Identifier10607567107790
UDI-Public(01)10607567107790
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-45
Device Catalogue Number0998-00-3013-45
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown